Se rendre au contenu
GoodSense Extra Strength Pain Relief - Acetaminophen Caplets 500 mg - Headache, Muscle Ache, Arthritis Relief, 100 Count

Price:

41,48 CA$


Healthy Breeds Icelandic Sheepdog Dog Elbow Balm 2 oz
Healthy Breeds Icelandic Sheepdog Dog Elbow Balm 2 oz
96,72 CA$
96,72 CA$
Maxx Herb Red Maca Root Extract - Max Strength Liquid Drops Absorb Better Than Powder or Capsules, for Stamina, Memory and Focus - 4 Oz Bottle (60 Servings)
Maxx Herb Red Maca Root Extract - Max Strength Liquid Drops Absorb Better Than Powder or Capsules, for Stamina, Memory and Focus - 4 Oz Bottle (60 Servings)
156,98 CA$
156,98 CA$

GoodSense Extra Strength Pain Relief - Acetaminophen Caplets 500 mg - Headache, Muscle Ache, Arthritis Relief, 100 Count

https://nutricity.ca/web/image/product.template/110566/image_1920?unique=e876895
(0 review)
5 sold in last 24 hours
  • Effective Pain Relief: Provides effective relief from headaches, back pain, arthritis pain, muscle aches, and other common causes. Also temporarily reduces fever.
  • Pain: Pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis
  • Non-Aspirin Pain Relief: Alternative for those who need pain relief without aspirin.
  • Formula: Formulated with 500 mg of acetaminophen per caplet
  • Dosage Instructions: See product package for full dosing information.

41,48 CA$ 41.48 CAD 41,48 CA$ Toutes taxes comprises

Not Available For Sale

(0,40 CA$ / Unité(s))
4 people are viewing this right now

  • Expiry Date
  • Product Benefits
  • Item Dimensions L X W X H
  • Specific Uses For Product
  • Product Type
  • Item Weight
  • Brand
  • Ingredients

Cette combinaison n'existe pas.

Contactez-nous
Médicaments Acétaminophène
Ingredients Hypromellose, Povidone, Pregelatinized Starch, Polyethylene Glycol, Corn Starch*, Inactive Ingredients: Carnauba Wax, Croscarmellose Sodium*, Sodium Starch Glycolate, Stearic Acid. (*may Contain One Or More Of These Ingredients).
Expiry Date Apr 2027
Product Benefits Back Pain Relief
Item Dimensions L X W X H 2 X 2 X 3.75 Inches
Specific Uses For Product Arthritis
Product Type Medication
Item Weight 2.89 Ounces
Brand Goodsense
  • Buy Two or More Offer

    Économisez 10 % lorsque vous achetez deux articles ou plus.

  • Next Purchase Offer
    Obtenez 5 % de réduction sur votre prochain achat.
  • Delivery Offer

    Profitez de la livraison gratuite sur les commandes de plus de CA$ 250.

  • Ships From(Canada)
    Les commandes sont traitées et expédiées depuis Toronto.
Delivery Detail
Estimate delivery times:12-26 days (International).
3-6 days (Domestic)
Safe Checkout
Commande sécurisée garantie
Return Policy

Garantie de Retour de 30 Jours Achats soutenus par la confiance avec un support de retour de 30 jours.

Free Return Pickup
Retour gratuit disponible
Nous nous occuperons des retours depuis votre porte sans frais supplémentaires.

 

GoodSense Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg offers relief from a variety of pain symptoms. Whether you're dealing with headaches, back pain, arthritis pain, muscle aches, or minor aches and pains, these extra strength caplets help alleviate your discomfort effectively. Formulated with 500 mg of acetaminophen per caplet, GoodSense Extra Strength Pain Relief provides relief without the need for a prescription. These caplets also act as a fever reducer, helping to lower body temperature and provide comfort during illness. As a non-aspirin pain reliever, they are an alternative for those who need pain relief without aspirin. GoodSense Extra Strength Pain Relief caplets are perfect for on-the-go relief. Whether you're at home, at work, or traveling, you can rely on GoodSense to provide effective pain relief when you need it most. Plus, this formula is comparable to the active ingredient of Tylenol Extra Strength. Dosage Instructions: Adults and children 12 years and over: take 2 caplets every 6 hours while symptoms last. Do not take more than 6 caplets in 24 hours, unless directed by a doctor. Do not use for more than 10 days unless directed by a doctor. Children under 12 years: ask a doctor.

Informations importantes

Informations de sécurité

See product images above for full product labeling.

Ingrédients

Active ingredient (in each caplet): Acetaminophen 500 mg. Inactive ingredients: carnauba wax, corn starch*, croscarmellose sodium*, hypromellose, polyethylene glycol, povidone, pregelatinized starch, sodium starch glycolate*, stearic acid. (*may contain one or more of these ingredients).

Directions

Do not take more than directed (see Liver warning).Adults and children 12 years and over: take 2 caplets every 6 hours while symptoms last; do not take more than 6 caplets in 24 hours, unless directed by a doctor. Do not use for more than 10 days unless directed by a doctor. Children under 12 years: ask a doctor.

Avertissement juridique

Les énoncés concernant les suppléments alimentaires n'ont pas été évalués par la FDA et ne sont pas destinés à diagnostiquer, traiter, guérir ou prévenir une maladie ou un état de santé.

Dimensions du produit

2 x 2 x 3,75 pouces; 2,89 onces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products